×

Found 940 Documents (Results 1–100)

100
MathJax

General forms of bivariate survival functions with reliability applications. (English) Zbl 1473.62334

Kumar, Amit (ed.) et al., The handbook of reliability, maintenance, and system safety through mathematical modeling. Amsterdam: Elsevier/Academic Press. 43-64 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Frequentist and Bayesian small-sample confidence intervals for Gini’s gamma index in a Gaussian bivariate copula. (English) Zbl 1414.62170

Crocetta, Corrado (ed.), Theoretical and applied statistics. In honour of Corrado Gini – SIS 2015. Selected papers of the conference of the Italian Statistical Society: “Statistics and Demography – the Legacy of Corrado Gini”, Treviso, Italy, September 9–11, 2015. Cham: Springer. Springer Proc. Math. Stat. 274, 49-60 (2019).
MSC:  62H05 62G15
PDF BibTeX XML Cite
Full Text: DOI

The complementary exponential phase type distribution. (English) Zbl 1397.62178

Tez, Müjgan (ed.) et al., Trends and perspectives in linear statistical inference. Proceedings of the LINSTAT2016 meeting held 22–25 August 2016 in Istanbul, Turkey. Cham: Springer (ISBN 978-3-319-73240-4/hbk; 978-3-319-73241-1/ebook). Contributions to Statistics, 105-110 (2018).
MSC:  62H05 62G30 62E15
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software